# SDR HEEA979145

- Difficulty date: February 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N407PH
- Make and model: Bell 407
- Aircraft serial: 53003
- System (JASC): 6720 · Tail Rotor Control System
- Part: Link
- Part number: 406312103101
- Condition: Worn
- Location: T/R
- Part time: 875 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LINK BEARINGS WORN.  SERIAL NUMBERS REMOVED ARE NHFS2129 AND NHFS2050.  SERIAL NUMBERS FOR REPLACEMENTS ARE NHFS2451 AND NHFS2586.
